liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
POWER-TYPE QUASIMINIMIZERS
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9677-8321
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-1238-6751
2011 (English)In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, Vol. 36, no 1, 301-319 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we examine the quasiminimizing properties of radial power-type functions u(x) = vertical bar x vertical bar(alpha) in R-n. We find the optimal quasiminimizing constant whenever u is a quasiminfinizer of the p-Dirichlet integral, p not equal n, and similar results when u is a quasisub- and quasisuperminimizer. We also obtain similar results for log-powers when p = n.

Place, publisher, year, edition, pages
Academia Scientiarum Fennica , 2011. Vol. 36, no 1, 301-319 p.
Keyword [en]
Doubling measure, nonlinear, p-harmonic, Poincare inequality, potential theory, quasiminimizer, quasisubharmonic, quasisubininimizer, quasisuperharmonic, quasisuperminimizer
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-66898DOI: 10.5186/aasfm.2011.3619ISI: 000287892500019OAI: oai:DiVA.org:liu-66898DiVA: diva2:405243
Available from: 2011-03-21 Created: 2011-03-21 Last updated: 2016-05-04

Open Access in DiVA

fulltext(558 kB)189 downloads
File information
File name FULLTEXT01.pdfFile size 558 kBChecksum SHA-512
364201ff8b730cb51348a2f96676a4c01f4d4e4558b2921bc0d607a5a507ed50b1bd63be954f4ca6040574b3668f7f323d9a3ee9cc1119ea479d21eb05e1ec94
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Björn, AndersBjörn, Jana

Search in DiVA

By author/editor
Björn, AndersBjörn, Jana
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 189 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 143 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf